# SDR SWIA202162878

- Difficulty date: October 3, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: CC670120273
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 1-2 HAS OB TOP AFT, INBOARD TOP AFT AND INB BOTTOM FWD ROLLERS WORN BEYOND LIMITS.      (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED LH SLAT TRACK 1-2 OUTBD TOP AFT, INBD TOP AFT AND INBD BOTTOM FWD SIDE ROLLERS IAW CRJ 700 AMM 27-81-44-000/400-801-A01 REF ATTACHED CONTINUATION FOR WORK PERFORMED.
